# SDR USAA2013070800018

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 56,243 hours, 20,929 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV E SMOKE DETECTOR ACTIVATED SEVERAL TIMES WITH NO EVIDENCE OF SMOKE OR FIRE. OPS CHECKED LAV E SMOKE DETECTOR IAW TROUBLESHOOTING MANUAL 26-17-00-001-A. CHECKS NORMAL AT THIS TIME.
